Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Types in reductive $p$-adic groups: The Hecke algebra of a cover

Authors: Colin J. Bushnell and Philip C. Kutzko
Journal: Proc. Amer. Math. Soc. 129 (2001), 601-607
MSC (1991): Primary 22E50, 22D99
Published electronically: August 29, 2000
MathSciNet review: 1712937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, $F$ is a non-Archimedean local field and $G$ is the group of $F$-points of a connected reductive algebraic group defined over $F$. Also, $\tau $ is an irreducible representation of a compact open subgroup $J$ of $G$, the pair $(J,\tau )$ being a type in $G$. The pair $(J,\tau )$ is assumed to be a cover of a type $(J_{L},\tau _{L})$ in a Levi subgroup $L$ of $G$. We give conditions, generalizing those of earlier work, under which the Hecke algebra $\mathcal H(G,\tau )$ is the tensor product of a canonical image of $\mathcal H(L,\tau _{L})$ and a sub-algebra $\mathcal H(K,\tau )$, for a compact open subgroup $K$ of $G$ containing $J$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E50, 22D99

Retrieve articles in all journals with MSC (1991): 22E50, 22D99

Additional Information

Colin J. Bushnell
Affiliation: Department of Mathematics, King’s College, Strand, London WC2R 2LS, United Kingdom

Philip C. Kutzko
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242

PII: S 0002-9939(00)05665-3
Keywords: $p$-adic reductive group, type, cover, Hecke algebra
Received by editor(s): April 28, 1999
Published electronically: August 29, 2000
Additional Notes: The research of the second-named author was partially supported by NSF grant DMS-9003213
Communicated by: Rebecca A. Herb
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia